# SDR UIEA2024050800347

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 58,819 hours, 10,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 56076
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY M5169 CAPACITY TEST OUT OF LIMIT( 1) IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-001 REV 110 R/R EMERGENCY LIGHT BATTERY POWER SUPPLY M5169. 2) IAW AMM 33-51-04-902-001-001 REV 110 R/R EMERGENCYLIGHT BATTERY AT M5169. 3) IAW AMM 33-51-04-402-012-001 & 33-51-04-902-001-001 REV 110 PERFORMED EMERGENCY LIGHT BATTERY & POWER SUPPLY INSTALLATION TEST & THE RESULT WAS GOOD )
